MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; BOOZMAN HOF PACK 2

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; BOOZMAN HOF PACK 2
Model Number VAL042EYBHA
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that two separate patients were undergoing cataract surgery and at the end of the procedure fibers from the blue or towel were noted in the patient's eye (this report addresses patient #2).The doctor was able to remove the fibers with irrigation and forceps with no additional intervention required.There was no impact on the patient's stability or outcome related to the reported issue.The procedure was completed without further incident or delay.The customer is reportedly doing fine with no troubles noted no follow up treatment was required.The sample was not returned to the manufacturer for evaluation.No root cause could be determined.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient was undergoing cataract surgery and at the end of the procedure fibers from the blue or towel were noted in the patient's eye requiring removal of the fiber by the doctor.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
BOOZMAN HOF PACK 2
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10401424
Report Number1423395-2020-00023
Device Sequence Number19568995
Product Code LRO
UDI-Device Identifier10193489236583
UDI-Public10193489236583
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVAL042EYBHA
Device Catalogue NumberVAL042EYBHA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;